# SDR 04FDEA02189

- Difficulty date: July 26, 2004
- Submitted: July 28, 2004
- Operation: Air carrier
- Aircraft: N185FE
- Make and model: Boeing 727-100
- Aircraft serial: 18871
- Aircraft time: 68,437 hours, 50,728 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION SEAT TRACK BS 870-950, RBL 45, WL 208.  CORROSION ON SEAT TRACK AT BS 870-950 RBL 45 WL 208 WAS FOUND TO BE OUT OF LIMITS.  REMOVED & REPLACED SEAT TRACK PER SRM 53-10-5.
